# SDR IPXA2025021969635

- Difficulty date: January 18, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,417 hours, 20,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B112447
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SEAT TRACK, MAIN DECK STA 480 LBL 33.9. (REPLACE). REMOVE DAMAGE PART I.A.W SRM 51-40-02-0G REV.102. FABRICATE P/N:65B11244-7 PER BOEING DWG NO.65B11244 SH3 REV."-", PL 65B11244-7 REV."B", PSDL REV."-" AND EGAT WORK SHEET NO.50048 AND ORIGINAL PART AS A SAMPLE I.A.W GMM-MTX CH9.08 REV.10 REQUIREMENT. INSTALL FABRICATED PART I.A.W SRM 51-40-02-0G REV.102 AND BOEING DWG NO.65B01874 SH27 REV.- AND DWG NO.65B01874 SH12 REV.C AND DWG NO.65B01874 SH28 REV.- AND DWG NO.141U5315 SH2 REV.E. JOB COMPLETED. I.A.W AMM 53-21-02-404-006 REV.112 INSTALL MAIN DECK CARGO FLOOR PANEL AT STA 480 LBL33.9 AND CONDITION CHECK NORMAL.
